Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Gaussian-Markov processes and a boundary value problem


Author: J. A. Beekman
Journal: Trans. Amer. Math. Soc. 126 (1967), 29-42
MSC: Primary 60.40; Secondary 60.60
MathSciNet review: 0203793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40, 60.60

Retrieve articles in all journals with MSC: 60.40, 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0203793-7
Article copyright: © Copyright 1967 American Mathematical Society